# SDR MASA97204

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N113YV
- Make and model: Beech 1900D
- Aircraft serial: UE113
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Power Section
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: E, Y
- Precautionary procedure: A, E

## Discrepancy

FLT 7596 - MTJ-DEN - AFTER DEPARTURE FROM MTJ, CREW FELT A VIBRATION IN THE LEFT ENGINE AND TORQUE AND PROP RPM DROPPED BELOW STANDARDS.  CREW PERFORMED ENGINE SHUTDOWN AND CALLED FOR EMERGENCY EQUIPMENT ON THE FIELD.  AIRCRAFT RETURNED TO FIELD WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED POWER SECTION.  OPS CHECK GOOD, AIRCRAFT WAS RETURNED TO SERVICE.  (M)
